# SDR DXTA2008120803395

- Difficulty date: December 8, 2008
- Submitted: June 19, 2009
- Operation: Air carrier
- Aircraft: N579QS
- Make and model: Cessna 560XL
- Aircraft serial: 5605773
- Aircraft time: 557 hours, 453 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Flap System
- Condition: Malfunctioned
- Location: Te Flaps
- Stage of operation: DE
- How discovered: O
- Nature of condition: F
- Precautionary procedure: A

## Discrepancy

FLAPS WOULD NOT EXTEND PAST 15 (DEG) ON FINAL APPROACH.  AFTER LANDING THE FLAPS REMAINED AT 15 (DEG) REGARDLESS OF FLAP HANDLE POSITION.  AFTER ONE HOUR, RESTARTED BOTH ENGINES AND THE FLAPS OPERATED NORMALLY.  UNABLE TO DUPLICATE.  BLED AND SERVICED HYD SYS IAW MM CH 12-12-01.  FLAP SYSTEM OPS CHECK GOOD IAW MM CH 27-51-00.
